RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1998, Volume 10, Issue 5, Pages 184–209 (Mi aa1031)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Geometric properties, associated with the Jung constant, of rearrangement-invariant spaces

E. M. Semenova, K. Frankettib

a Voronezh State University, Faculty of Mathematics
b Università degli Studi di Firenze

Full text: PDF file (700 kB)

English version:
St. Petersburg Mathematical Journal, 1999, 10:5, 861–878

Bibliographic databases:

Received: 27.11.1997

Citation: E. M. Semenov, K. Franketti, “Geometric properties, associated with the Jung constant, of rearrangement-invariant spaces”, Algebra i Analiz, 10:5 (1998), 184–209; St. Petersburg Math. J., 10:5 (1999), 861–878

Citation in format AMSBIB
\Bibitem{SemFra98}
\by E.~M.~Semenov, K.~Franketti
\paper Geometric properties, associated with the Jung constant, of rearrangement-invariant spaces
\jour Algebra i Analiz
\yr 1998
\vol 10
\issue 5
\pages 184--209
\mathnet{http://mi.mathnet.ru/aa1031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659984}
\zmath{https://zbmath.org/?q=an:0951.46007}
\transl
\jour St. Petersburg Math. J.
\yr 1999
\vol 10
\issue 5
\pages 861--878


Linking options:
  • http://mi.mathnet.ru/eng/aa1031
  • http://mi.mathnet.ru/eng/aa/v10/i5/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Appell J., Franchetti C., Semenov E.M., “Estimates for the Jung constant in Banach lattices”, Israel Journal of Mathematics, 116 (2000), 171–187  crossref  mathscinet  zmath  isi  scopus
    2. E. M. Semenov, K. Franketti, “Orthogonal subspaces of rearrangement-invariant spaces”, Russian Math. (Iz. VUZ), 46:7 (2002), 37–47  mathnet  mathscinet  zmath
    3. Phu Hoang Xuan, “Rough convergence in infinite dimensional normed spaces”, Numer. Funct. Anal. Optim., 24:3-4 (2003), 285–301  crossref  mathscinet  zmath  isi
    4. T. Oikhberg, M. I. Ostrovskii, “Dependence of Kolmogorov Widths on the Ambient Space”, Zhurn. matem. fiz., anal., geom., 9:1 (2013), 25–50  mathnet  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:189
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019